# SDR AALA2020011439072

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 43,891 hours, 21,254 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUDDER HINGE NR 2 HAS EXCESSIVE PLAY / WEAR AT RIB 4 ON THE VERTICAL STABILIZER. REPLACED HINGE PER AMM 55-36-41.
